2 doctors weighed in:
Is it possible for IV hydration to make you tired and sleepy?
2 doctors weighed in

Dr. Bryan Treacy
Gynecology
In brief: Depends
Depends on what is being used in the IV fluids.
Other medications may have been added or given IV push that would lead to these symptoms. I wouldn't IV hydration itself would be the culprit.

In brief: Depends
Depends on what is being used in the IV fluids.
Other medications may have been added or given IV push that would lead to these symptoms. I wouldn't IV hydration itself would be the culprit.
Dr. Bryan Treacy
Dr. Bryan Treacy
Thank
1 comment
Dr. Jason Burke
I agree. Simple hydration should not make you tired. You may have a vitamin deficiency as well.
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
13 years in practice
382K people helped
Continue
107,000 doctors available
Read more answers from doctors